# SDR DL76K001328

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 6,260 hours, 3,006 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Compressor
- Condition: Overheated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO THE GATE WITH A STRONG ELECTRICAL SMELL COMING FROM THE RIGHT AFT SIDE OF CABIN.  AFTER INVESTIGATION FOUND WATER COMPRESSOR VERY HOT AND NOT OPERATING AND CAUSING SMELL TO GO INTO GALLEY VENT FANS SPREADING THE ODOR THROUGH OUT THE AFT CABIN.  REPLACED COMPRESSOR.
